# SDR ASAA11510225

- Difficulty date: August 11, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,552 hours, 5,494 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5862
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 4,948 hours, 1,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WITH MASTER RECALL AND EXTINGUISHES WITH MASTER RESET.  PERFORMED NR 2 AIR CONDITIONING PACK/ZONE TEMP.  CONTROLLER BITE CHECK/TEST.  FOUND NR 2 TCV FAULT LIGHT TO ILLUMINATE TO VERIFY RT PTCV FAULT.  REPLACED RT TEMP CONTROL VALVE PER MM 21 51 10 PB 401.  OPS CHECK GOOD.  NO FAULTS NOTED.
